Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On finite difference methods of solution of the transport equation.

Authors: R. P. Pearce and A. R. Mitchell
Journal: Math. Comp. 16 (1962), 155-169
MSC: Primary 65.67
MathSciNet review: 0145680
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Robert D. Richtmyer, Difference methods for initial-value problems, Interscience tracts in pure and applied mathematics. Iract 4, Interscience Publishers, Inc., New. York, 1957. MR 0093918 (20 #438)
  • [2] K. O. Friedrichs, Symmetric hyperbolic linear differential equations, Comm. Pure Appl. Math. 7 (1954), 345–392. MR 0062932 (16,44c)
  • [3] B. G. Carlson, Unpublished Los Alamos Report, 1953.
  • [4] H. B. Keller and B. Wendroff, On the formulation and analysis of numerical methods for time dependent transport equations, Comm. Pure Appl. Math. 10 (1957), 567–582. MR 0098463 (20 #4921)
  • [5] J. S. Malkus & G. Witt, ``The atmosphere and the sea in motion,'' Rossby Memorial Volume, Rockefeller Institute Press, New York, 1959, p. 425.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.67

Retrieve articles in all journals with MSC: 65.67

Additional Information

PII: S 0025-5718(1962)0145680-8
Article copyright: © Copyright 1962 American Mathematical Society